# SDR SIMA20130117013

- Difficulty date: January 17, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 27,911 hours, 23,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND LEFT REAR FUSELAGE I SKIN ABOVE FRAME 75 CRACKED BEYOND THE LIMITS OF THE SRM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW AEA EO EM-53MR-2064.  THE AIRCRAFT WAS RETURNED TO SERVICE.
